Alert archive / Wyoming / Blizzard Warnings in 2019

Blizzard Warning 4, NWS Cheyenne, WY

November 25, 2019Albany County, Laramie County, Wyoming

NWS Cheyenne, WY issued this blizzard warning at Nov 25, 2019, 2:50 PM MST for Albany County, Laramie County, Wyoming. It was in force for 22 hr. 59 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 25, 2019, 2:50 PM MST (21:50 UTC)
Expired
Nov 26, 2019, 12:20 PM MST
In force
22 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 25, 6:30 PM MSTSNOW 3.5Laramie, WY.
Nov 25, 6:30 PM MSTSNOW 3.5Laramie, WY
Nov 25, 6:30 PM MSTSNOW 46 N North Cheyenne, WYSNOW DRIFTS UP TO 8 INCHES. ROADS COMPLETELY COVERED IN SNOW.
Nov 25, 7:30 PM MSTHEAVY SNOW 63 Nnw Cheyenne, WYPOINTE PARK PLAYGROUND AREA.
Nov 25, 7:45 PM MSTSNOW 34 Ssw Hillsdale, WYNEAR THE TA IN BURNS, WY.
Nov 25, 7:51 PM MSTSNOW 44 Ene Cheyenne, WYCORNER OF HWY 30 AND CHRISTENSEN ROAD.
Nov 25, 8:00 PM MSTHEAVY SNOW 6.57 E Cheyenne, WYMEASURED NEXT TO SAPP BROS GAS STATION.
Nov 25, 8:05 PM MSTSNOW 32 E Cheyenne, WYCOLLEGE DRIVE AND PERSHING AT 8:05.
Nov 25, 8:45 PM MSTHEAVY SNOW 610 N North Cheyenne, WY
Nov 25, 9:00 PM MSTSNOW 31 Wsw Cheyenne, WYSNOW STILL FALLING MODERATE INTENSITY.
Nov 25, 9:00 PM MSTSNOW 5Hillsdale, WY.
Nov 25, 9:00 PM MSTSNOW 5Hillsdale, WY
Nov 25, 9:00 PM MSTSNOW 5.52 Ese Federal, WY.
Nov 25, 9:00 PM MSTSNOW 5.52 Ese Federal, WY
Nov 25, 9:04 PM MSTHEAVY SNOW 610 N North Cheyenne, WY
Nov 25, 9:45 PM MSTSNOW 4.52 E Warren Af Base, WY.
Nov 25, 9:45 PM MSTSNOW 4.52 E Warren Af Base, WY
Nov 25, 10:00 PM MSTSNOW 51 Sw Cheyenne, WY5 INCHES AT HOLIDAY PARK (CENTRAL CHEYENNE).
Nov 25, 10:06 PM MSTSNOW 42 E Cheyenne, WY.
Nov 25, 10:06 PM MSTSNOW 42 E Cheyenne, WY
Nov 25, 10:30 PM MSTHEAVY SNOW 6.7Cheyenne, WYSNOW RATES AT 1 INCH PER HOUR.
Nov 26, 12:00 AM MSTHEAVY SNOW 6Cheyenne, WYAT NWS CHEYENNE OFFICE.
Nov 26, 12:00 AM MSTHEAVY SNOW 92 E Cheyenne, WYEAST CHEYENNE OFF DELL RANGE.
Nov 26, 12:00 AM MSTHEAVY SNOW 10Cheyenne, WYREPORT RECEIVED VIA FACEBOOK.
Nov 26, 12:00 AM MSTHEAVY SNOW 11Cheyenne, WYREPORT RECEIVED VIA FACEBOOK. NEAR DAKOTA CROSSING.
Nov 26, 2:00 AM MSTSNOW 91 Ssw Windy Peak, WYWINDY PEAK SNOTEL IN THE LARAMIE RANGE. ELEVATION 7900 FEET. SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 27 HOURS.
Nov 26, 2:00 AM MSTHEAVY SNOW 92 N Cheyenne, WYREPORT RECEIVED VIA FACEBOOK.
Nov 26, 2:00 AM MSTHEAVY SNOW 152 Se Yellow Pine Campgr, WYCROW CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION 8330 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 22 HOURS.
Nov 26, 2:00 AM MSTHEAVY SNOW 182 Ne Rob Roy Reservoir, WYCINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 18 TO 1. ACCUMULATION WAS OVER PAST 27 HOURS.
Nov 26, 2:00 AM MSTHEAVY SNOW 18Ene Nash Fork Campgroun, WYBROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 18 TO 1. ACCUMULATION WAS OVER PAST 27 HOURS.
Nov 26, 2:42 AM MSTHEAVY SNOW 8.52 E Cheyenne, WY.
Nov 26, 2:42 AM MSTHEAVY SNOW 8.52 E Cheyenne, WY
Nov 26, 3:30 AM MSTHEAVY SNOW 93 N Cheyenne, WYREPORT RECEIVED VIS FACEBOOK.
Nov 26, 5:00 AM MSTHEAVY SNOW 9.5Cheyenne, WY5AM OFFICIAL NWS MEASUREMENT. SNOW DEPTH 9.0 INCHES.
Nov 26, 5:21 AM MSTHEAVY SNOW 84 E Cheyenne, WYREPORT RECEIVED VIA FACEBOOK. AT TA STATION.
Nov 26, 5:37 AM MSTHEAVY SNOW 12.52 Ese Cheyenne, WYSTORM TOTAL SNOW AS OF 5:30 AM.
Nov 26, 5:44 AM MSTHEAVY SNOW 123 Wsw Cheyenne, WYREPORT RECEIVED VIA FACEBOOK. GLCHRIST ELEMENTARY SCHOOL.
Nov 26, 5:46 AM MSTHEAVY SNOW 133 N Cheyenne, WYREPORT RECEIVED VIA FACEBOOK. DAVIS ELEMENTARY SCHOOL.
Nov 26, 6:00 AM MSTHEAVY SNOW 185 Se Centennial, WYPUBLIC REPORT FROM SHEEP MOUNTAIN ESTIMATED 18 TO 20 INCHES.
Nov 26, 6:02 AM MSTHEAVY SNOW 12.57.5 Ne Cheyenne, WYSNOW DRIFTS UP TO 3 FEET.
Nov 26, 7:36 AM MSTHEAVY SNOW 151 Sse Federal, WYESTIMATED BETWEEN 14 AND 16 INCHES WITH DRIFTS AS HIGH AS 6 FEET.
Nov 26, 7:45 AM MSTHEAVY SNOW 17.57 Nne Virginia Dale, WY.
Nov 26, 7:45 AM MSTHEAVY SNOW 17.57 Nne Virginia Dale, WY
Nov 26, 8:00 AM MSTHEAVY SNOW 122 Ne Cheyenne, WY
Nov 26, 8:00 AM MSTHEAVY SNOW 132 W Burns, WY
Nov 26, 8:11 AM MSTHEAVY SNOW 814 Wnw Gun Barrel, WYREPORT FROM SOCIAL MEDIA.
Nov 26, 9:15 AM MSTHEAVY SNOW 187 E Federal, WYSOCIAL MEDIA REPORT OF 18 INCHES.
Nov 26, 9:19 AM MSTHEAVY SNOW 151 Sse Warren Af Base, WYSOCIAL MEDIA REPORT OF 14 TO 15 INCHES.
Nov 26, 9:20 AM MSTSNOW 012 Nw Cheyenne, WY14.25 INCHES MEASURED AT ROCKING STAR RANCH NW OF CHEYENNE OFF HWY 211
Nov 26, 9:20 AM MSTSNOW 012 Nw Cheyenne, WY14.25 INCHES MEASURED AT ROCKING STAR RANCH NW OF CHEYENNE OFF HWY 211.
Nov 26, 9:20 AM MSTSNOW 14.212 Nw Cheyenne, WY14.25 INCHES MEASURED AT ROCKING STAR RANCH NW OF CHEYENNE OFF HWY 211
Nov 26, 9:20 AM MSTSNOW 14.212 Nw Cheyenne, WY14.25 INCHES MEASURED AT ROCKING STAR RANCH NW OF CHEYENNE OFF HWY 211.
Nov 26, 9:45 AM MSTHEAVY SNOW 5.2Laramie, WYSOCIAL MEDIA REPORT.
Nov 26, 10:35 AM MSTSNOW 12Cheyenne, WYPUBLIC MEASURED 12 INCHES OF SNOW NEAR DOWNTOWN CHEYENNE
Nov 26, 12:00 PM MSTHEAVY SNOW 13.51 Ssw Windy Peak, WYWINDY PEAK SNOTEL IN THE LARAMIE RANGE. ELEVATION 7900 FEET. SNOW WATER EQUIVALENT IS 0.9 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 37 HOURS.
Nov 26, 12:00 PM MSTHEAVY SNOW 22.52 Se Yellow Pine Campgr, WYCROW CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION 8330 FEET. SNOW WATER EQUIVALENT IS 1.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER PAST 37 HOURS.
Nov 26, 12:00 PM MSTHEAVY SNOW 272 Ne Rob Roy Reservoir, WYCINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574 FEET. SNOW WATER EQUIVALENT IS 1.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 18 TO 1. ACCUMULATION WAS OVER PAST 37 HOURS.
Nov 26, 12:00 PM MSTHEAVY SNOW 27Ene Nash Fork Campgroun, WYBROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240 FEET. SNOW WATER EQUIVALENT IS 1.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 18 TO 1. ACCUMULATION WAS OVER PAST 37 HOURS.
Nov 26, 12:05 PM MSTHEAVY SNOW 12.42 Nne Cheyenne, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2690 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

335 
WWUS45 KCYS 252150
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
250 PM MST Mon Nov 25 2019

...HEAVY SNOW RETURNING TO SOUTHEAST WYOMING AND THE NEBRASKA
PANHANDLE THROUGH TUESDAY...

.Potential winter storm is anticipated to bring heavy
accumulating snowfall and blowing snow to the area later today
through Tuesday.

WYZ116-261200-
/O.UPG.KCYS.WS.W.0019.000000T0000Z-191127T0100Z/
/O.NEW.KCYS.BZ.W.0004.191125T2150Z-191127T0100Z/
South Laramie Range-
Including the cities of Buford, Pumpkin Vine, and Vedauwoo
250 PM MST Mon Nov 25 2019

...BLIZZARD WARNING IN EFFECT UNTIL 6 PM MST TUESDAY...

* WHAT...Blizzard conditions. Additional snow accumulations of 
  15 to 25 inches. Winds gusting as high as 40 mph.

* WHERE...I-80 Summit, Buford and Vedauwoo

* WHEN...Until 6 PM MST Tuesday.

* IMPACTS...Travel could be very difficult to impossible. Areas of
  blowing snow will most likely produce whiteout conditions,
  especially tonight and Tuesday morning. The hazardous 
  conditions could impact the morning or evening commute. The cold
  wind chills as low as 20 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must
travel, have a winter survival kit with you. If you get stranded,
stay with your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NEZ002-003-019>021-054-055-095-096-261200-
/O.CON.KCYS.WS.W.0019.000000T0000Z-191127T0600Z/
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-
Including the cities of Chadron, Chadron St Park, Alliance, 
Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, 
Redington, Kimball, Brownson, Sidney, Harrison, and Agate
250 PM MST Mon Nov 25 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST
TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 6 to 12
  inches. Blowing snow will also be possible on Tuesday with wind 
  gusts up to 30 mph.

* WHERE...Nebraska Panhandle.

* WHEN...From 2 PM Monday to 11 PM MST Tuesday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the holiday commuters. Gusty 
  winds could bring down tree branches. The cold wind chills as 
  low as 15 below zero could result in hypothermia if 
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ101-102-104>111-113-115-117>119-261200-
/O.CON.KCYS.WS.W.0019.000000T0000Z-191127T0100Z/
Converse County Lower Elevations-Niobrara County-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Upper North Platte River Basin-Laramie Valley-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
Including the cities of Bill, Douglas, Deer Creek, Glenrock, 
Lusk, Redbird, Seminoe Dam, Medicine Bow, Shirley Basin, 
Bordeaux, Wheatland, Guernsey, Torrington, Rawlins, Arlington, 
Elk Mountain, Baggs, Saratoga, Encampment, Bosler, Laramie, 
Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs
250 PM MST Mon Nov 25 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST
TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 10 to 20
  inches. Blowing snow possible especially on Tuesday. Strong 
  northeasterly winds gusting up to 35 to 40 mph will create near 
  zero visibilities in blowing snow.

* WHERE...Southeastern Wyoming.

* WHEN...From 11 AM Monday to 6 PM MST Tuesday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the holiday commuters. Plan on 
  significant and lengthy travel delays.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ103-112-114-261200-
/O.CON.KCYS.WS.W.0019.000000T0000Z-191127T0100Z/
North Laramie Range-Sierra Madre Range-Snowy Range-
Including the cities of Garrett, Centennial, and Albany
250 PM MST Mon Nov 25 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST
TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 12 to 24
  inches. Blowing snow is possible especially on Tuesday. Winds 
  gusting as high as 45 mph.

* WHERE...Snowy...Sierra Madre and north Laramie Ranges.

* WHEN...Through 6 PM MST Tuesday.

* IMPACTS...Travel could be very difficult to impossible. Gusty 
  winds could bring down tree branches. The cold wind chills as 
  low as 15 below zero could result in hypothermia if 
  precautions are not taken. Hikers...hunters and snow mobilers 
  likely to become disoriented and lost in these hazardous 
  winter conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
2 follow-up statements
164 
WWUS45 KCYS 260839
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
139 AM MST Tue Nov 26 2019

...HEAVY SNOW CONTINUES ACROSS SOUTHEAST WYOMING AND THE NEBRASKA
PANHANDLE THROUGH THIS AFTERNOON...

WYZ116-270000-
/O.CON.KCYS.BZ.W.0004.000000T0000Z-191127T0100Z/
South Laramie Range-
Including the cities of Buford, Pumpkin Vine, and Vedauwoo
139 AM MST Tue Nov 26 2019

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* WHAT...Blizzard conditions. Additional snow accumulations of 5
  to 7 inches in addition to what has already fallen. Winds 
  gusting as high as 40 mph.

* WHERE...I-80 Summit, Buford and Vedauwoo.

* WHEN...Until 6 PM MST Tuesday.

* IMPACTS...Travel could be very difficult to impossible. Areas of
  blowing snow will most likely produce whiteout conditions,
  especially this morning. The hazardous conditions could impact
  the morning commute. The cold wind chills as low as 20 below 
  zero could cause frostbite on exposed skin in as little as 30 
  minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must
travel, have a winter survival kit with you. If you get stranded,
stay with your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NEZ002-003-019>021-054-055-095-096-270000-
/O.CON.KCYS.WS.W.0019.000000T0000Z-191127T0600Z/
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-
Including the cities of Chadron, Chadron St Park, Alliance, 
Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, 
Redington, Kimball, Brownson, Sidney, Harrison, and Agate
139 AM MST Tue Nov 26 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* WHAT...Heavy snow expected. Total snow accumulations of 6 to 12
  inches. Blowing snow will also be possible later this morning 
  with wind gusts up to 30 mph.

* WHERE...Nebraska Panhandle.

* WHEN...Through 11 PM MST this evening.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the holiday commuters. Gusty 
  winds could bring down tree branches. The cold wind chills as 
  low as 15 below zero could result in hypothermia if 
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ101-102-104>111-113-115-117>119-270000-
/O.CON.KCYS.WS.W.0019.000000T0000Z-191127T0100Z/
Converse County Lower Elevations-Niobrara County-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Upper North Platte River Basin-Laramie Valley-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
Including the cities of Bill, Douglas, Deer Creek, Glenrock, 
Lusk, Redbird, Seminoe Dam, Medicine Bow, Shirley Basin, 
Bordeaux, Wheatland, Guernsey, Torrington, Rawlins, Arlington, 
Elk Mountain, Baggs, Saratoga, Encampment, Bosler, Laramie, 
Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs
139 AM MST Tue Nov 26 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* WHAT...Heavy snow expected. Total snow accumulations of 10 to 20
  inches. Blowing snow possible especially this morning. Strong 
  northeasterly winds gusting up to 35 to 40 mph will create near 
  zero visibilities in blowing snow.

* WHERE...Southeastern Wyoming.

* WHEN...Through 6 PM MST Tuesday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the holiday commuters. Plan on 
  significant and lengthy travel delays.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ103-112-114-270000-
/O.CON.KCYS.WS.W.0019.000000T0000Z-191127T0100Z/
North Laramie Range-Sierra Madre Range-Snowy Range-
Including the cities of Garrett, Centennial, and Albany
139 AM MST Tue Nov 26 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* WHAT...Heavy snow expected. Total snow accumulations of 12 to 
  24 inches. Blowing snow is possible especially on Tuesday. 
  Winds gusting as high as 45 mph.

* WHERE...Snowy...Sierra Madre and north Laramie Ranges.

* WHEN...Through 6 PM MST today.

* IMPACTS...Travel could be very difficult to impossible. Gusty 
  winds could bring down tree branches. The cold wind chills as 
  low as 15 below zero could result in hypothermia if 
  precautions are not taken. Hikers...hunters and snow mobilers 
  likely to become disoriented and lost in these hazardous 
  winter conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
078 
WWUS45 KCYS 261920
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
1220 PM MST Tue Nov 26 2019

...LIGHT SNOW TO CONTINUE FOR A FEW MORE HOURS BEFORE Tapering
OFF THIS AFTERNOON AND EVENING...

WYZ116-262030-
/O.CAN.KCYS.BZ.W.0004.000000T0000Z-191127T0100Z/
South Laramie Range-
Including the cities of Buford, Pumpkin Vine, and Vedauwoo
1220 PM MST Tue Nov 26 2019

...BLIZZARD WARNING IS CANCELLED...

Blizzard conditions have concluded with only light snowfall and
slowing windspeeds. Occasional blowing snow is still expected. 
Driver should use caution as snow packed roads may be slick

$$

NEZ002-095-262030-
/O.CAN.KCYS.WS.W.0019.000000T0000Z-191127T0600Z/
Dawes-North Sioux-
Including the cities of Chadron, Chadron St Park, and Harrison
1220 PM MST Tue Nov 26 2019

...WINTER STORM WARNING IS CANCELLED...

Snow will gradually taper of this afternoon with negligable
accumulations expected for the northern Nebraska panhandle Roads 
will continue to be slick through the evening and overnight.

$$

WYZ101>115-117>119-262030-
/O.CAN.KCYS.WS.W.0019.000000T0000Z-191127T0100Z/
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
Including the cities of Bill, Douglas, Deer Creek, Glenrock, 
Lusk, Redbird, Garrett, Seminoe Dam, Medicine Bow, Shirley Basin,
Bordeaux, Wheatland, Guernsey, Torrington, Rawlins, Arlington, 
Elk Mountain, Baggs, Saratoga, Encampment, Centennial, Albany, 
Bosler, Laramie, Whitaker, Federal, Horse Creek, Cheyenne, 
and Pine Bluffs
1220 PM MST Tue Nov 26 2019

...WINTER STORM WARNING IS CANCELLED...

Snow will gradually taper of this afternoon with negligable
accumulations expected for much of Wyoming this afternoon. Roads
will continue to be slick through the evening and overnight.

$$

NEZ003-019>021-054-055-096-270600-
/O.CON.KCYS.WS.W.0019.000000T0000Z-191127T0600Z/
Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
South Sioux-
Including the cities of Alliance, Scottsbluff, Gering, 
Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, 
Brownson, Sidney, and Agate
1220 PM MST Tue Nov 26 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* WHAT...Periods of moderate snow. New snow accumulations of 3 to
  5 inches with storm totals of 6 to 12 inches with locally higher
  amounts. Blowing snow will also be possible through this
  afternoon and evening.

* WHERE...Nebraska Panhandle.

* WHEN...Through 11 PM MST this evening.

* IMPACTS...Travel could be very difficult to impossible. The
  hazardous conditions could impact the holiday commuters. Gusty
  winds could bring down tree branches. The cold wind chills as
  low as 15 below zero could result in hypothermia if precautions
  are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this blizzard warning went out at Nov 25, 10:53 AM MST, 3 hours 57 minutes earlier.

Area forecast discussion, Nov 25, 10:53 AM MST, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1053 AM MST Mon Nov 25 2019

.UPDATE...
Issued at 1026 AM MST Mon Nov 25 2019

We are sending out a quick update to start the snow earlier.
Latest radar loop was showing the snow already spreading east of
the I-25 corridor in Laramie county and should start spreading
into Platte and Converse counties during the next couple of hours.
Some areas along the I-80 summit may pick up an inch an hour this
afternoon with 6 inches possible by 00z. Arlington may also see 3
to 4 inches by the end of the afternoon. Not too concerned about
blowing snow yet, but this will become more of a concern this
evening. We will continue to evaluate these areas for possible
blizzard conditions tonight and Tuesday.

&&

.SHORT TERM...(Today through Wednesday)
Issued at 300 AM MST Mon Nov 25 2019

Difficult forecast ahead with forecast challenges being snow
amounts and strong northeast winds leading to dangerous winter
weather conditions.

Currently...Cold front pushing into the area from the north this
morning. Analyzed along a line from Bridgeport to Wheatland to
Casper on surface analysis this morning at 06Z. Getting snow in
observation at Douglas and Casper. SNOTELs are reporting snow over
the mountains as well. Water vapor imagery showing upper shortwave
pushing into northern Oregon this morning.

Short range guidance showing snow blossoming across Carbon County
and basically along the I-80 corridor through the morning hours.
All in pretty good agreement on timing and location with this
snow. Southeast Wyoming start time on warnings of 18Z still looks
pretty good.

Main show starts this evening as that upper level low moves into
northwestern Colorado and northeastern Utah. Both the GFS and
ECMWF closes off the 700mb low near Craig Colorado late this
evening...around 06Z. Am concerned about winds this evening into
Tuesday as GFS 700mb winds increase to 35 to 40kts across
southeast Wyoming. In addition to the heavy snow...we could be
dealing with blizzard conditions due to these strong winds. Will
brief the day shift on possible upgrade of some of our winter
storm warnings to blizzard warnings if the 12Z model runs continue
to show these strong winds.

Low tracks slowly across northern Colorado through Tuesday and we
will be in the wrap around moisture at least through Tuesday
afternoon. Prolonged period of heavy snow and strong winds through
that time...especially the I-80 corridor from Sidney to Rawlins.

.LONG TERM...(Wednesday night through Sunday)
Issued at 300 AM MST Mon Nov 25 2019

Some break in the weather seen for Weds night through Thursday
night as the CWA looks to be under swly upper flow ahead of the
next upper low that will dig across California. This system then
ejects ene across Wyoming Friday then deepens some over the
northern plains Saturday. Snow should spread across much of the
CWA by late Friday and continue Saturday but heaviest snow looks
to be mostly north of the CWA given the track across Wyoming but
will have to be watched in case it tracks farther south. Sunday
looking mainly dry and a bit warmer as the upper low moves farther
east from the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1026 AM MST Mon Nov 25 2019

Area webcams, radar and satellite are starting to show and pick up
snow from KRWL to even flurries now at KCYS. Terminals still at
VFR currently should expect to see conditions deteriorate further
as the heavier snow bands arrive later this afternoon and
evening/overnight. Terminals in this forecast period should expect
conditions down to IFR/LIFR and periods of low visibility with
blowing snow and gusty winds through the 00z to 18z period Tuesday
for all sites.

&&

.FIRE WEATHER...
Issued at 300 AM MST Mon Nov 25 2019

Snow expected to begin across our western and northwestern fire
zones this morning...spreading southeast through the day. A strong
low pressure system tracks across northern Colorado over the next
24 to 36 hours...creating widespread heavy snowfall through
Tuesday afternoon. We see a break in the weather Wednesday and
Thursday before another strong low pressure system moves into the
Rockies for another potentially stronger winter storm. Fire
weather concerns will be low through the week due to these two
winter storm systems.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Warning until 6 PM MST Tuesday for WYZ101-102-
     104>111-113-115>119.

     Winter Storm Warning until 6 PM MST Tuesday for WYZ103-112-114.

NE...Winter Storm Warning from 2 PM this afternoon to 11 PM MST
     Tuesday for NEZ002-003-019>021-054-055-095-096.

&&

UPDATE...REC
SHORT TERM...GCC
LONG TERM...RE
AVIATION...WM
FIRE WEATHER...GCC
Hazardous weather outlook, Nov 25, 5:42 AM MST, 9 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
542 AM MST Mon Nov 25 2019

WYZ101-102-104>111-113-115>119-261200-
Converse County Lower Elevations-Niobrara County-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Upper North Platte River Basin-Laramie Valley-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
542 AM MST Mon Nov 25 2019

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Snow is expected to spread over the area later this morning
through this afternoon and continue through tonight. The snow may
get heavy at times with significant accumulations expected. Travel
likely will become very difficult by this evening. A Winter Storm
Warning is in effect beginning late this morning.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Snow will continue into Tuesday before tapering off by late in the
day. The next low pressure system is then expected to bring snow
Friday into Saturday.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-261200-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-
542 AM MST Mon Nov 25 2019

This hazardous weather outlook is for portions of western
Nebraska.

.DAY ONE...TODAY AND TONIGHT

Snow is expected to spread over the area this afternoon and
continue through tonight. The snow may get heavy at times with
significant accumulations expected. Travel likely will become very
difficult by this evening. A Winter Storm Warning is in effect
beginning at 2 PM this afternoon.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Snow will continue into Tuesday before tapering off by late in the
day. The next low pressure system is then expected to bring snow
Friday into Saturday.

.Spotter information statement...

Spotter activation will not be needed.

WYZ103-112-114-261200-
North Laramie Range-Sierra Madre Range-Snowy Range-
542 AM MST Mon Nov 25 2019

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Snow is expected to increase over the mountains today and
continue through tonight. The snow likely will be heavy at times
with significant accumulations expected. A Winter Storm Warning is
in effect through tonight.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Snow will continue into Tuesday before tapering off by late in the
day. The next low pressure system is then expected to bring snow
Friday into Saturday.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Local storm report, Nov 25, 2:16 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MST MON NOV 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     SNOW             1 NE LARAMIE            41.32N 105.58W
11/25/2019  E1.5 INCH        ALBANY             WY   PUBLIC

&&

WM

Nearby

Blizzard Warnings in Wyoming, 2019Every blizzard warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.